# SDR GTIA2019122394880

- Difficulty date: December 19, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 10,493 hours, 4,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1, R1, R2 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED L1, R1, R2 DOOR ASSIST BOTTLE TO PROPER PSI IAW AMM 52-10-00
